V. Lakshmikantham, S. Leela and S. Sivasundaram, Extensions of the method of quasilinearization, J. Optim. Theory Appl., 87 (1995), 379–401.
 L. C. Piccinini, G. Stampacchia and G. Vidossich, Ordinary Differential Equations in Rn, Springer-Verlag, Berlin, 1984.
 R. Precup, Positive solutions of the initial value problem for an integral equation modeling infectious disease, in Seminar on Fixed Point Theory: Preprint Nr. 3, 1991, University ”Babes-Bolyai”, Cluj, 1991, 25–30.
 R. Precup, Periodic solutions for an integral equation from biomathematics via Leray-Schauder principle, Studia Univ. Babes–Bolyai Math., 39 (1994), 47–58.
 R. Precup, Monotone technique to the initial values problem for a delay integral equation from biomathematics, Studia Univ. Babes–Bolyai Math., 40 (1995), 63–73.
 R. Precup and E. Kirr, Analysis of a nonlinear integral equation modelling infection diseases, in Proceedings of the International Conference, Timisoara 19–21 May 1997, 179–195.